Analyse complexe
Estimées Ck pour les couronnes de convexes de type fini de n
[Ck estimates for annuli of convex domains of finite type in n ]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 7, pp. 555-558.

Ck estimates for convex domains of finite type in n are known from Alexandre (C. R. Acad. Paris, Ser. I 335 (2002) 23–26). We now want to show the same result for annuli. Precisely, we show that for all convex domains D and D′ relatively compact of n , of finite type m and m′ such that D ¯D', for all q=1,…,n−2, there exists a linear operator T ˜ q * from C 0,q (D'D ¯) to C 0,q-1 (D'D ¯) such that for all k and all (0,q)-form f, ¯-closed of regularity Ck up to the boundary, T ˜ q * f is of regularity Ck+1/max(m,m′) up to the boundary and ¯T ˜ q * f=f. We fit the method of Diederich, Fisher and Fornaess to the annuli by switching z and ζ. However, the integration kernel will not have the same behavior on the frontier as in the Diederich–Fischer–Fornaess case and we have to alter the Diederich–Fornaess support function which will not be holomorphic anymore. Also, we take care of the so generated residual term in the homotopy formula and show that it is extremely regular so that solve the ¯ problem for it will not be difficult.

Pour q=1,…,n−2, D et D′ domaines relativement compacts de n , convexes, de type fini respectif m et m′ tels que D′ contienne l'adhérence de D, nous montrons l'existence d'un opérateur linéaire T ˜ q * de C 0,q (D'D ¯) vers C 0,q-1 (D'D ¯) tel que pour toute (0,q)-forme h de régularité Ck jusqu'au bord, ¯-fermée, T ˜ q * h soit de régularité Ck+1/max(m,m′) jusqu'au bord et ¯T ˜ q * h=h. Pour cela, nous devons adapter aux couronnes la méthode introduite par Diederich, Fischer et Fornaess et notamment échanger le rôle des variables z et ζ. Mais sur le bord, le noyau d'intégration n'a plus le même comportement que dans le cas des domaines convexes et nous serons forcés de modifier la fonction de support de Diederich et Fornaess, notamment en rompant son holomorphie. Aussi, nous veillerons à ce que le terme résiduel ainsi engendré soit très régulier. Il restera alors à résoudre l'équation ¯ pour ce dernier.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00122-5
Alexandre, William 1

1 Université des sciences et technologies de Lille, laboratoire d'arithmétiques, géométrie, analyse, topologie, UMR CNRS 8524, U.F.R. de mathématiques, bât. M2, 59655 Villeneuve d'Ascq, France
@article{CRMATH_2003__336_7_555_0,
     author = {Alexandre, William},
     title = {Estim\'ees {\protect\emph{C}\protect\textsuperscript{\protect\emph{k}}} pour les couronnes de convexes de type fini de $ \mathbb{C}^{n}$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {555--558},
     publisher = {Elsevier},
     volume = {336},
     number = {7},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00122-5},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00122-5/}
}
TY  - JOUR
AU  - Alexandre, William
TI  - Estimées Ck pour les couronnes de convexes de type fini de $ \mathbb{C}^{n}$
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 555
EP  - 558
VL  - 336
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00122-5/
DO  - 10.1016/S1631-073X(03)00122-5
LA  - fr
ID  - CRMATH_2003__336_7_555_0
ER  - 
%0 Journal Article
%A Alexandre, William
%T Estimées Ck pour les couronnes de convexes de type fini de $ \mathbb{C}^{n}$
%J Comptes Rendus. Mathématique
%D 2003
%P 555-558
%V 336
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00122-5/
%R 10.1016/S1631-073X(03)00122-5
%G fr
%F CRMATH_2003__336_7_555_0
Alexandre, William. Estimées Ck pour les couronnes de convexes de type fini de $ \mathbb{C}^{n}$. Comptes Rendus. Mathématique, Volume 336 (2003) no. 7, pp. 555-558. doi : 10.1016/S1631-073X(03)00122-5. http://www.numdam.org/articles/10.1016/S1631-073X(03)00122-5/

[1] Alexandre, W. Estimées Ck pour les domaines convexes de type fini de n , C. R. Acad. Sci. Paris, Ser. I, Volume 335 (2002), pp. 23-26

[2] Diederich, K.; Fischer, B.; Fornaess, J.E. Hölder estimates on convex domains of finite type, Math. Z., Volume 232 (1999), pp. 43-61

[3] Diederich, K.; Fornaess, J.E. Support functions for convex domains of finite type, Math. Z. (1999), pp. 145-164

[4] Lieb, I.; Range, R.M. Lösungsoperatoren für den Cauchy–Riemann-Komplex mit Ck-Abschätzungen, Math. Ann., Volume 253 (1980), pp. 145-164

[5] McNeal, J.D. Convex domains of finite type, J. Funct. Anal., Volume 108 (1992), pp. 361-373

[6] Michel, J. ¯-Problem für sückweise streng pseudokonvexe Gebiete in n , Math. Ann., Volume 280 (1988), pp. 46-68

Cited by Sources: